Stable anti-Yetter–Drinfeld modules
Comptes Rendus. Mathématique, Volume 338 (2004) no. 8, pp. 587-590.

We define and study a class of entwined modules (stable anti-Yetter–Drinfeld modules) that serve as coefficients for the Hopf-cyclic homology and cohomology. In particular, we explain their relationship with Yetter–Drinfeld modules and Drinfeld doubles. Among sources of examples of stable anti-Yetter–Drinfeld modules, we find Hopf–Galois extensions with a flipped version of the Miyashita–Ulbrich action.

Nous définissons et étudions une classe de modules enlacés (modules anti-Yetter–Drinfeld stables) qui servent de coefficients pour l'homologie et la cohomologie Hopf-cyclique. En particulier, nous expliquons leurs liens avec les modules de Yetter–Drinfeld et les doublets de Drinfeld. Parmi les sources d'exemples de modules anti-Yetter–Drinfeld stables, nous trouvons des extensions de Hopf–Galois munies d'une version transposée de l'action de Miyashita–Ulbrich.

Published online:
DOI: 10.1016/j.crma.2003.11.037
Hajac, Piotr M. 1, 2; Khalkhali, Masoud 3; Rangipour, Bahram 3; Sommerhäuser, Yorck 4

1 Instytut Matematyczny, Polska Akademia Nauk, ul. Śniadeckich 8, Warszawa, 00-956 Poland
2 Katedra Metod Matematycznych Fizyki, Uniwersytet Warszawski, ul. Hoża 74, Warszawa, 00-682 Poland
3 Department of Mathematics, University of Western Ontario, London ON, Canada
4 Mathematisches Institut, Universität München, Theresienstr. 39, 80333 München, Germany
     author = {Hajac, Piotr M. and Khalkhali, Masoud and Rangipour, Bahram and Sommerh\"auser, Yorck},
     title = {Stable {anti-Yetter{\textendash}Drinfeld} modules},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {587--590},
     publisher = {Elsevier},
     volume = {338},
     number = {8},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.037},
     language = {en},
     url = {}
AU  - Hajac, Piotr M.
AU  - Khalkhali, Masoud
AU  - Rangipour, Bahram
AU  - Sommerhäuser, Yorck
TI  - Stable anti-Yetter–Drinfeld modules
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 587
EP  - 590
VL  - 338
IS  - 8
PB  - Elsevier
UR  -
DO  - 10.1016/j.crma.2003.11.037
LA  - en
ID  - CRMATH_2004__338_8_587_0
ER  - 
%0 Journal Article
%A Hajac, Piotr M.
%A Khalkhali, Masoud
%A Rangipour, Bahram
%A Sommerhäuser, Yorck
%T Stable anti-Yetter–Drinfeld modules
%J Comptes Rendus. Mathématique
%D 2004
%P 587-590
%V 338
%N 8
%I Elsevier
%R 10.1016/j.crma.2003.11.037
%G en
%F CRMATH_2004__338_8_587_0
Hajac, Piotr M.; Khalkhali, Masoud; Rangipour, Bahram; Sommerhäuser, Yorck. Stable anti-Yetter–Drinfeld modules. Comptes Rendus. Mathématique, Volume 338 (2004) no. 8, pp. 587-590. doi : 10.1016/j.crma.2003.11.037.

[1] Brzeziński, T. On modules associated to coalgebra Galois extensions, J. Algebra, Volume 215 (1999), pp. 290-317

[2] Caenepeel, S. Brauer Groups, Hopf Algebras and Galois Theory, K-Monographs in Math., vol. 4, Kluwer Academic, Dordrecht, 1998

[3] Caenepeel, S.; Militaru, G.; Zhu, S. Frobenius and Separable Functors for Generalized Module Categories and Nonlinear Equations, Lecture Notes in Math., vol. 1787, Springer-Verlag, Berlin, 2002

[4] Connes, A.; Moscovici, H. Cyclic cohomology and Hopf algebra symmetry, Lett. Math. Phys., Volume 52 (2000), pp. 1-28

[5] Da̧browski, L.; Hajac, P.M.; Siniscalco, P. Explicit Hopf–Galois description of SLe2iπ/3(2)-induced Frobenius homomorphisms (Kastler, D.; Rosso, M.; Schucker, T., eds.), Enlarged Proceedings of the ISI GUCCIA Workshop on Quantum Groups, Noncommutative Geometry and Fundamental Physical Interactions, Nova Science, Commack–New York, 1999, pp. 279-298

[6] Doi, Y.; Takeuchi, M. Hopf–Galois extensions of algebras, the Miyashita–Ulbrich action, and Azumaya algebras, J. Algebra, Volume 121 (1989), pp. 488-516

[7] Hajac, P.M.; Khalkhali, M.; Rangipour, B.; Sommerhäuser, Y. Hopf-cyclic homology and cohomology with coefficients, C. R. Acad. Sci. Paris, Ser. I, Volume 338 (2004)

[8] Jara, P.; Ştefan, D. Cyclic homology of Hopf Galois extensions and Hopf algebras (Preprint) | arXiv

[9] Kassel, C. Quantum Groups, Graduate Texts in Math., vol. 155, Springer-Verlag, Berlin, 1995

[10] Khalkhali, M.; Rangipour, B. Invariant cyclic homology, K-Theory, Volume 28 (2003), pp. 183-205

[11] Pareigis, B. Non-additive ring and module theory II. 𝒞-categories, 𝒞-functors, and 𝒞-morphisms, Publ. Math., Volume 24 (1977), pp. 351-361

Cited by Sources: